Viewing 3 reply threads
  • Author
    Posts
    • Jim
      Participant
      Post count: 2

      My Dr started me on Lataris(the generic)and man did my feet and legs swell up so bad along with major redness.Anyone else have that problem?

    • Darla Stewart
      Participant
      Post count: 7

      I do NOT have experience with that medication, but it sounds like an allergic reaction with the redness. Definitely get it checked out.

    • Jim
      Participant
      Post count: 2

      Thank you Darla
      I did go in and Dr stopped the Lataris and seems to think it was a known side effect:(

    • Nikki Fakhouri
      Participant
      Post count: 1

      Just curious what the doctor said and did they give you anything different and are you careful with your salt and water intake or fluids I’m just curious because it’s just way too much for me to keep track of most of all the time I’m just curious if you do and maybe he had any helpful tips for me that may help

Viewing 3 reply threads
  • You must be logged in to reply to this topic.